# SDR CA130815002

- Difficulty date: August 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 21,500 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2731 · Elevator Tab Control System
- Part: Link
- Part number: C2TF7
- Condition: Failed
- Location: Elevator
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PRE-FLIGHT/COCKPIT CHECK, PILOT NOTICE THAT THE CONTROL COLUMN WAS NOT AS FAVOR TO TRAVEL AS IS NORMAL.  MAINTENANCE CALLED TO INVESTIGATE INSPECTION OF ELEVATOR CONTROL SYS.  FOUND ELEVATOR/TRIM LINKAGE DRY/TIGHT.  IPC FIG 10, ITEM 37, 38, 43. BOLT/NUT FOUND PINCHING T-LINK TOO TIGHT AS WELL NIL LUBRICATION, HEAVY RAIN PREVIOUS 2 WEEKS.  NUT/BOLT LOOSENED SLIGHTLY, REMOVED, CLEANED, INSPECTED, REINSTALLED, LUBRICATED ALL HINGE POINTS, LUBRICATED OPERATION NORMAL.  SAFETY DEVICE, COTTER PIN, INSTALLED INDEPENDENT CHECKS COMPLETED.
